Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 30 of 30 found articles
 
 
  The solitons in Bessel lattice potential with nonlocal nonlinearity
 
 
Title: The solitons in Bessel lattice potential with nonlocal nonlinearity
Author: Chen, Haibo
Hu, Sumei
Appeared in: The European physical journal. D, Atomic, molecular and optical physics
Paging: Volume 67 (2013) nr. 11 pages 1-6
Year: 2013
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 30 of 30 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands